# SDR A6WA200940416

- Difficulty date: July 20, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 19,840 hours, 17,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT AC PACK HAS FUEL ODOR AT HIGHER DUCT TAPS.  RAN BOTH PACK OFF ENGINE BLEED AIR NO FUEL SMELL.  (K)
